# SDR AALA202504137255

- Difficulty date: April 11, 2025
- Submitted: April 13, 2025
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 82,235 hours, 33,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT FOR L/H OVER WING EXIT HAS BURNED OUT LAMPS. MAINTENANCE REPLACED LAMPS IN L/H OVER WING EMERGENCY EXIT SIGN REF AMM 33-51-15.OPS NORMAL.
